# SDR SWAA2024071612508

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8860S
- Make and model: Boeing 737-8
- Aircraft serial: 42671
- Aircraft time: 4,366 hours, 2,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE FLASHLIGHT INOP<[01] REMOVED & REPLACED COCKPIT EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD. THIS CLEARS THIS MEL.
